| Model Number |
Mi1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
08/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's parents reported sudden hearing loss with the left ci following head impact on (b)(6) 2026.After one month of observation with no improvement in the hearing performance, reimplantation was performed on (b)(6) 2026.